Get your Health question answered in 3 easy steps

150 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes headache post bleach spray exposure?

Answered by
Dr.
Dr. Albana Sejdini

General & Family Physician

Practicing since :2006

Answered : 4992 Questions

default
Posted on Mon, 18 Aug 2014 in Vision and Eye Disorders
Question: After cleaning the floor with a bleach spray foam I got a sudden, severe right sided headache and eye pain. I rinsed my eyes with water for about 5 min. It is worse when I lie down. What should I do?

doctor
Answered by Dr. Albana Sejdini 2 hours later
Brief Answer:
Possible allergic reaction to bleach spray foam...

Detailed Answer:
Hi,

Having headache on your right side and eye pain are related to possible allergic reaction to bleach spray. I highly advise to keep your eyes well rinsed for more than 5 minutes (up to 30 min). Do not forget to use thorough cold water tap.

Try to go outside (in fresh air) for the symptoms to subside.

Continue taking Tylenol, you can increase the actual dose of it. If the symptoms will be worst, or the eye will get red, should contact your doctor immediately.

Wish fast recovery!
Dr.Albana
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Tylenol

doctor1 MD

I have been dealing with arthritis since I was 25. I am now 65. I have had one hip replacement. I have it in my hands,feet,hips,lower back and now my shoulders. I am in a great deal of pain. My doctor only prescribes extended relief Tylenol. I keep telling him I need something stronger because Tylenol doesn t even touch the pain I am in. I use to walk a lot now my feet hurt so bad I have given it up. Plus I rode my bike too but now find it hurts my back too. Any suggestions on pain medications?

doctor1 MD

About 2 years ago, I was having headaches during sex, especially at the point of ejaculation. This only happened a few times and was not severe. Suddenly they are back and very painful. They start at the base of the skull and surge upward with each heatbeat. I honestly feel like my head is going to explode. If sex is stopped, the pain gradually decreases and is gone in 30 to 60 minutes. What can I do. I take blood thinner so Tylenol is the only pain releiver I can take. Please advise?

doctor1 MD

Hi, my girlfriend has a kidney infection. and she's been on antibiotics since saturday afternoon. She's been running a fever for the last 10 hours that's been steadily climbing to 39 degrees celcius. She has a headache, her kidney pain isn't going away, and she feels confused. She's also taken tylenol with no effect. Are there other complications? Should she go to the emergency?

doctor1 MD

I have been having a sharp pain in my head for the past month-2 months, and I thought it was maybe because I was dehydrated, but continuing to drink water and stay hydrated didn t help, neither did Tylenol, or Aleve, and Advil Doesn t work for me for anything, so I didn t bother trying that. So do you have any idea what it could be, or what else I could try?

doctor1 MD

My 2 year old grand daughter is staying with me. She only gets a fever of 104 at night. IN the day it is normal and she goes throgh her normal routine, active and eats and drinks well. In the evening, she is drigining and eating snacks too. My...

doctor1 MD

Hey doctor this morning before work I had a blood test done. There was not much pain during it but afterwards I was in a bit of a rush since I had to go to work straight after and in the rush I noticed pain in my left arm where the blood was drawn...

doctor1 MD

Getting tatoo in couple hours. Is it ok to take tylenol & flexeril before and or after tatoo? Thanks for prompt help!